# SDR SIMA20120530014

- Difficulty date: May 30, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N834AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145631
- Aircraft time: 24,059 hours, 20,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82311
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE AFT CENTER AISLE OVERHEAD EMERGENCY LIGHT ASSEMBLY INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-INSTALLED AFT CENTER AISLE OVERHEAD EXIT LOCATING EMERGENCY LIGHT ASSEMBLY IAW EMB 140 AMM 33-50-15.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
